# SDR HALA2017040900152

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 54/55 AT -Y2462 IS CORRODED AT LOCATIONS: FR53.2 +200MM,FR53.3 +80MM,FR53.3 +240MM,FR53.3 +310MM,FR53.3 +440 ,53.9 +60MM ,FR54 +200MM AND FR54 +250MM. CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR53.3+80MM L=1.000" W=1.000" DEPTH=0.045". FOLLOWING LOCATIONS FR53.2+200MM, FR53.3+240MM, FR53.9+60MM, FR54+200MM, FR54+250MM ALL DAMAGE INNER VERTICAL L= 0.300" W=0.200" DEPTH UNABLE TO FULLY REMOVE CORROSION AND THEREFORE UNABLE TO MEASURE. ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DRAWING F53326931 ISSUE A. JOB COMPLETE.
